# SDR FDEA201602240681

- Difficulty date: February 24, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 61,478 hours, 21,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP HAS DELAMINATION AT OTBD AREA.  EVALUATED AREA TO BE .025" DEPTH X2.5 ' LENGHT AND FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01-1A  FIG 101.  ACCOMPLISHED PERMANENT REPAIR TO RT I/B AFT.  FLAP UPPER SKIN IAW SRM 57-53-01-2R FIG 201,TABLE II AND SRM 51-70-04-0G PAR 5A2A AND SRM 51-70-17-0G PAR 4A2.
